# SDR ASAA2020050132693

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,555 hours, 5,239 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: DV385909
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 16,557 hours, 5,240 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TIME FAULT ON #1 ENG. MSG #75-30451 THE VBV POSITION SIGNALS DISAGREE. DEFERRED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED LEFT VBV ACTUATOR ON #1 ENGINE. IAW B737-900 AMM 75-32-02-400-801-F00. IDLE POWER LEAK CHECK, TASK 71-00-00-700-807-F00. ACTUATOR TEST TASK 71-00-00-700-807-F00. NO LEAK FOUND. OPS CHECK GOOD. RETURN AIRCRAFT TO NORMAL CONFIGURATION.
